# SDR 2008UALA01605

- Difficulty date: March 20, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N537UA
- Make and model: Boeing 757222
- Aircraft serial: 25157
- Aircraft time: 55,431 hours, 20,352 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EXTERNAL FUSELAGE STA 600-640, STR 15L - 17L, 3 EA DENTS, 2 EA OF WHICH ARE ON EXISTING DOUBLER.  MAJOR REPAIR ACCOMPLISHED:  REMOVED DAMAGED SKIN & INSTALLED DOUBLER REPAIR.
